# SDR 9800193232

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: C37103101103
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PASSENGER DOOR EVACUATION SLIDE PACK RELEASE CABLE, FOUND DEFECTIVE CABLES ON SLIDES AT FORWARD RIGHT, AFT RIGHT, AND LEFT DOORS.  REPLACED CABLES ON SLIDES AT AFT DOORS AND REPLACED SLIDE ASSEMBLY AT FORWARD DOOR.
